# SDR UALA2009060101570

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 50,148 hours, 18,284 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAILS SHOWING FWD LEFT EXTERNAL LOADS 10WL SHOWS EXTERIOR LIGHTS FAULT.  THE 1L SLIDE IS BAD; VERIFIED WITH GOOD SLIDE.  CORRECT SLIDE ON ORDER AOG V2048.  REPLACED DOOR 1L SLIDE, TESTS OKAY.
